Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 630285, 7 pages
http://dx.doi.org/10.1155/2013/630285
Research Article

-Regular Modules

1Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China
2Applied Science Department, University of Technology, Baghdad 10001, Iraq

Received 9 November 2012; Accepted 3 February 2013

Academic Editor: Jong Hae Kim

Copyright © 2013 Areej M. Abduldaim and Sheng Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Von Neumann, “On regular rings,” Proceedings of the National Academy of Sciences, vol. 22, pp. 707–713, 1936. View at Google Scholar
  2. N. H. McCoy, “Generalized regular rings,” Bulletin of the American Mathematical Society, vol. 45, no. 2, pp. 175–178, 1939. View at Publisher · View at Google Scholar · View at MathSciNet
  3. D. J. Fieldhouse, Purity and flatness [Ph.D. thesis], McGill University, Montreal, Canada, 1967.
  4. R. Ware, “Endomorphism rings of projective modules,” Transactions of the American Mathematical Society, vol. 155, pp. 233–256, 1971. View at Google Scholar · View at MathSciNet
  5. J. Zelmanowitz, “Regular modules,” Transactions of the American Mathematical Society, vol. 163, pp. 341–355, 1972. View at Google Scholar · View at MathSciNet
  6. V. S. Ramamurthi and K. M. Rangaswamy, “On finitely injective modules,” Journal of the Australian Mathematical Society Series A, vol. 16, pp. 239–248, 1973, Collection of articles dedicated to the memory of Hanna Neumann, II. View at Google Scholar · View at MathSciNet
  7. M. Jayaraman and N. Vanaja, “Generalization of regular modules,” Communications in Algebra, vol. 35, no. 11, pp. 3331–3345, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  8. V. S. Ramamurthi, “A note on regular modules,” Bulletin of the Australian Mathematical Society, vol. 11, pp. 359–364, 1974. View at Google Scholar · View at MathSciNet
  9. T. Mabuchi, “Weakly regular modules,” Osaka Journal of Mathematics, vol. 17, no. 1, pp. 35–40, 1980. View at Google Scholar · View at MathSciNet
  10. T. Cheatham and E. Enochs, “Regular modules,” Mathematica Japonica, vol. 26, no. 1, pp. 9–12, 1981. View at Google Scholar · View at MathSciNet
  11. D. J. Fieldhouse, “Pure theories,” Mathematische Annalen, vol. 184, pp. 1–18, 1969. View at Google Scholar · View at MathSciNet
  12. M. S. Abbas and A. M. Abduldaim, “π-regularity and full π-stability on commutative rings,” Al-Mustansiriya Science Journal, vol. 12, no. 2, pp. 131–146, 2001. View at Google Scholar
  13. J. J. Rotman, An Introduction to Homological Algebra, vol. 85 of Pure and Applied Mathematics, Academic Press, New York, NY, USA, 1979. View at MathSciNet
  14. L. Mao, “Generalized P-flatness and P-injectivity of modules,” Hacettepe Journal of Mathematics and Statistics, vol. 40, no. 1, pp. 27–40, 2011. View at Google Scholar · View at MathSciNet
  15. A. Hattori, “A foundation of torsion theory for modules over general rings,” Nagoya Mathematical Journal, vol. 17, pp. 147–158, 1960. View at Google Scholar · View at MathSciNet
  16. W. K. Nicholson, “On PP-rings,” Periodica Mathematica Hungarica, vol. 27, no. 2, pp. 85–88, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  17. R. Y. C. Ming, “On (von Neumann) regular rings,” Proceedings of the Edinburgh Mathematical Society. Series II, vol. 19, pp. 89–91, 1974/75. View at Google Scholar · View at MathSciNet
  18. R. Yue Chi Ming, “On regular rings and self-injective rings. II,” Glasnik Matematicki, vol. 18, no. 2, pp. 221–229, 1983. View at Google Scholar · View at MathSciNet
  19. J. Chen, Y. Zhou, and Z. Zhu, “GP-injective rings need not be P-injective,” Communications in Algebra, vol. 33, no. 7, pp. 2395–2402, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  20. N. K. Kim, S. B. Nam, and J. Y. Kim, “On simple singular GP-injective modules,” Communications in Algebra, vol. 27, no. 5, pp. 2087–2096, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  21. S. B. Nam, N. K. Kim, and J. Y. Kim, “On simple GP-injective modules,” Communications in Algebra, vol. 23, no. 14, pp. 5437–5444, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  22. J. Zhang and J. Wu, “Generalizations of principal injectivity,” Algebra Colloquium, vol. 6, no. 3, pp. 277–282, 1999. View at Google Scholar · View at MathSciNet
  23. R. Yue Chi Ming, “On annihilator ideals. IV,” Rivista di Matematica della Università di Parma. Serie IV, vol. 13, pp. 19–27, 1987. View at Google Scholar · View at MathSciNet
  24. R. Yue Chi Ming, “Generalizations of continuous and P-injective modules,” Analele Stinţifice Ale Universit ÂŢII ”AL.I.CUZA” IAŞI, Tomul LII, S.I., Mathematică, vol. 52, no. 2, pp. 351–364, 2006. View at Google Scholar · View at MathSciNet
  25. R. Yue Chi Ming, “VNR rings, π-regular rings and annihilators,” Commentationes Mathematicae Universitatis Carolinae, vol. 50, no. 1, pp. 25–36, 2009. View at Google Scholar · View at MathSciNet
  26. Y. Hirano, “On generalized PP-rings,” Mathematical Journal of Okayama University, vol. 25, no. 1, pp. 7–11, 1983. View at Google Scholar · View at MathSciNet
  27. M. Ôhori, “On non-commutative generalized rings,” Mathematical Journal of Okayama University, vol. 26, pp. 157–167, 1984. View at Google Scholar
  28. Max. D. Larsen and P. J. McCarthy, Multiplicative Theory of Ideals, vol. 43, Academic Press, New York, NY, USA, 1971. View at MathSciNet
  29. F. Kasch, Modules and Rings, vol. 17 of London Mathematical Society Monographs, Academic Press, London, UK, 1982. View at MathSciNet
  30. T. J. Cheatham and J. R. Smith, “Regular and semisimple modules,” Pacific Journal of Mathematics, vol. 65, no. 2, pp. 315–323, 1976. View at Google Scholar · View at MathSciNet
  31. D. J. Fieldhouse, “Regular Modules over Semilocal Rings,” Colloquium Mathematical Society, pp. 193–196, 1971. View at Google Scholar
  32. D. J. Fieldhouse, “Pure simple and indecomposable rings,” Canadian Mathematical Bulletin, vol. 13, pp. 71–78, 1970. View at Google Scholar · View at MathSciNet
  33. T. W. Hungerford, Algebra, vol. 73 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 1980. View at MathSciNet